Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Jackson, MS

January 6, 2009Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jan 6, 2009, 12:17 PM CST for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 6, 2009, 12:17 PM CST (18:17 UTC)
Expired
Jan 6, 2009, 3:15 PM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 30 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 6, 12:42 PM CSTFLASH FLOODJackson, MSSEVERAL FLOOD PRONE STREETS THAT TYPICALLY FLOOD HAVE WATER. NO OTHER PROBLEMS REPORTED AT THIS TIME.
Jan 6, 2:00 PM CSTHEAVY RAIN 1.5Star, MSEXTENSIVE PONDING OF WATER ON HIGHWAY 49 AND AREA ROADS. YARDS AND FIELDS HAVE WATER SEVERAL INCHES DEEP ON THEM. REPORTED BY COCORAHS OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
410 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 061817
FFWJAN
MSC049-089-121-062115-
/O.NEW.KJAN.FF.W.0002.090106T1817Z-090106T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1217 PM CST TUE JAN 6 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...

* UNTIL 315 PM CST

* AT 1210 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS           
  DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY MOVING INTO 
  THE THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FARMHAVEN...ANNANDALE...CAMERON...CAMDEN...SHARON...GLUCKSTADT...
  DRY GROVE...BROWNSVILLE...POCAHONTAS...GOSHEN SPRINGS...FANNIN...
  MONTEREY...JOHNS...PISGAH...RAYMOND...PELAHATCHIE...FLORENCE...
  FLORA AND BOLTON

RADAR ESTIMATES UP TO ONE INCH OF RAIN HAVE FALLEN IN THE PAST HOUR.
HOURLY RAINFALL RATES WERE INCREASING TO BETWEEN 1 AND 2 INCHES PER 
HOUR. ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE 
IN THE WARNED AREA BEFORE 3 PM.

URBAN FLOODING IS ESPECIALLY LIKELY WITH THESE STORMS IN NORMALLY 
FLOOD PRONE AREAS. BE ALERT FOR RAPIDLY RISING WATER LEVELS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
ACTIONS SHOULD BE TAKEN IMMEDIATELY TO PROTECT LIFE AND PROPERTY. 
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MOVE
TO HIGHER GROUND.

LAT...LON 3257 9039 3267 9012 3289 8987 3287 8974
      3258 8979 3207 8973 3205 9072

$$

40
1 follow-up statement
000 
WGUS74 KJAN 062026
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CST TUE JAN 6 2009

MSC049-089-121-062115-
/O.CON.KJAN.FF.W.0002.000000T0000Z-090106T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HINDS MS-RANKIN MS-MADISON MS-
226 PM CST TUE JAN 6 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
MADISON...RANKIN AND HINDS COUNTIES...

AT 222 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AREAS OF HEAVY RAIN OVER PORTIONS OF THE WARNED AREA. THE 
HEAVIEST RAIN WAS OVER CENTRAL AND EASTERN RANKIN COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FARMHAVEN...
CAMERON...CAMDEN...SHARON...FLORA AND CANTON

THE HEAVY RAINFALL WILL CONTINUE TO MOVE EAST AND TAPER OFF. 
RAINFALL RATES WERE AROUND A QUARTER OF AN INCH PER HOUR. THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 315 PM.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3257 9039 3267 9012 3289 8987 3287 8974
      3258 8979 3207 8973 3205 9072

$$

7

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 6, 10:20 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Jan 6, 10:20 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CST TUE JAN 6 2009

.DISCUSSION...CURRENT EVENT STARTING TO UNFOLD THIS MORNING ACROSS
THE AREA AS STRONG ASCENT NEARS FROM CENTRAL TX. SFC FRONT LOCATION
WILL BE THE KEY AS LOCATIONS ALONG AND TO THE E/SE OF IT WILL HAVE
THE SVR WX RISK. TIMING ON THIS LOOKS TO BE FOCUSED BETWEEN 11 AM
AND 4-5 PM. BASED ON LATEST MODELS AND CURRENT SFC OBS...THE SFC
FRONT SHOULD BE LOCATED ALONG A LINE FROM BROOKHAVEN TO
DEKALB...THUS MAKING THE I-59 CORRIDOR THE MAIN REGION FOR SVR
STORMS. TORNADOES AND DM WINDS ARE THE MAIN RISK AS SFC PRESSURES
FALL IN RESPONSE TO THE STRONG SYSTEM APPROACHING. WINDS ALOFT WILL
ALSO CONTINUE TO INCREASE A GOOD BIT AS THE STRONG FORCING NEARS AS
WELL CONTRIBUTING TO STRONG LOW LEVEL AND DEEP LAYER SHEAR.

HEAVY RAINFALL STILL IS A CONCERN AS WIDESPREAD HEAVY RAIN WILL
CONTINUE TO DEVELOP. THE FOCUS FOR THE HEAVIEST LOOKS TO HAVE
SHIFTED SOME. LOOKS LIKE THE HEAVIEST TODAY WILL BE LOCATED ALONG
THE TRACE CORRIDOR. TODAY MORE CONVECTIVE ELEMENTS ARE EXPECTED WITH
THE STORMS...THUS MUCH BETTER/HIGHER RAINFALL RATES. THIS WILL LEAD
TO MORE EFFICIENT RAINFALL AND THUS HIGHER POTENTIAL FOR FLASH
FLOODING. WITH THIS...I HAVE ADJ/EXPANDED THE FFA FURTHER SW AND E
TO COVER AN AREA FROM NATCHEZ TO BROOKHAVEN TO JUST S OF MERIDIAN.
LOOK FOR WIDESPREAD 1-3 WITH LOCALIZED 3-5 WITHIN THE TRACE
CORRIDOR.

HRLY TEMPS WILL BE TOUGH AS LOCATING THE SFC FRONT WILL PROVIDE A
CHALLENGE. I HAVE ADJ HRLY TEMPS SOME TO SHOW WHERE THE SFC FRONT
MAY BE LOCATED.  /CME/

&&

.AVIATION...BIGGEST PROBLEM WILL BE CIGS. WIDESPREAD IFR/LIFR
CONDITIONS WILL BE IN PLACE BUT AROUND SITES GLH/GWO CIGS HAVE BEGUN
TO IMPROVE AND THEY WILL BE IN AND OUT OF IFR/MVFR STATUS THROUGH
THE REMAINDER OF THE DAY. SOUTH OF THE FRONT...WHICH AT 16Z WAS
MAINLY LOCATED FROM SOUTH CENTRAL LA...ACROSS SOUTH CENTRAL
MISSISSIPPI AND THROUGH EAST CENTRAL MISSISSIPPI...CIGS SHOULD
MAINLY BE IN MVFR STATUS UNTIL SHRA/TSRA MOVE OVERHEAD THEN TEMPO
IFR CIGS WILL DEVELOP. VISBIES WILL ALSO BE TRICKY. NORTH OF THE
FRONT IFR/MVFR STATUS WILL CONTINUE THROUGH THE DAY ESPECIALLY WHEN
HEAVY RAIN MOVES OVERHEAD. SOUTH OF THE FRONT IT WILL TAKE
CONVECTION TO GET VISBIES TO FALL INTO IFR/MVFR STATUS. SEVERE
STORMS WILL ALSO BE A CONCERN SOUTH OF THE FRONT WITH DAMAGING WINDS
AND A FEW TORNADOES POSSIBLE. THE MAIN SITES THAT HAVE TO WORRY
ABOUT SVR WEATHER WILL BE MEI/HBG AND THE SVR RISK SHOULD MOVE OUT
BY 22/23Z. OVERALL THINGS SHOULD BEGIN TO IMPROVE LATE THIS
AFTN...EARLY THIS EVN. THE ONLY OTHER THINGS WILL BE WINDS WILL VEER
AROUND TO THE NORTHEAST AS THE FRONT MOVES THROUGH. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       55  44  54  39 / 100  94  13   0
MERIDIAN      66  47  53  36 / 100 100  18   1
VICKSBURG     50  42  53  40 / 100  78  10   0
HATTIESBURG   73  48  58  37 / 100  95  14   3
NATCHEZ       53  41  54  39 / 100  68   8   0
GREENVILLE    48  38  52  39 / 100  87  11   1
GREENWOOD     51  39  51  38 / 100  97  16   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
     025>062.

LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
     015-016-023>026.

AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.

&&

CME/CAB
Hazardous weather outlook, Jan 6, 5:57 AM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CST TUE JAN 6 2009

MSZ039-045-046-050>052-054>058-061>066-072>074-071200-
NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
557 AM CST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SECTIONS OF SOUTH AND EAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE TODAY FOR AREAS ALONG AND EAST OF A
LINE FROM BUDE TO FOREST TO DEKALB. DAMAGING WIND GUSTS AND
TORNADOES WILL BE THE PRIMARY RISKS BUT LARGE HAIL WILL ALSO BE
POSSIBLE. THE CHANCE FOR SEVERE STORMS WILL BE HIGHEST FROM LATE
MORNING THROUGH THE AFTERNOON.

PERIODS OF HEAVY RAINFALL WILL ALSO OCCUR TODAY. LOCALIZED FLOODING
OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE IN STRONGER STORMS.

DEEP GULF MOISTURE HAS POOLED SOUTH OF A COLD FRONT THAT HAS STALLED
ACROSS EAST CENTRAL LOUISIANA INTO SOUTH AND EAST CENTRAL
MISSISSIPPI. STRONG WIND SHEAR...WHICH WILL HELP PROMOTE STRONG
ROTATION IN DEVELOPING THUNDERSTORMS...IS ALSO IN PLACE. A STRONG
WEATHER DISTURBANCE THAT WILL PUSH ACROSS THE REGION DURING THE
EARLY AFTERNOON WILL INITIATE STRONG STORMS IN THE FAVORABLE
ENVIRONMENT IN PLACE.

THE FRONT WILL DROP TO THE SOUTHEAST DURING THE LATE AFTERNOON AND
EVENING TO GRADUALLY DECREASE THE POTENTIAL FOR SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT
ANTICIPATED THROUGH NEXT MONDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044-047-
048-049-053-059-060-071200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-
CLAIBORNE-JEFFERSON-ADAMS-
557 AM CST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...
SOUTHEAST ARKANSAS AND SECTIONS OF WEST AND NORTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING RAINS WILL BE POSSIBLE OVER MUCH OF NORTHEAST LOUISIANA...
SOUTHEAST ARKANSAS AND SECTIONS OF NORTH AND WEST MISSISSIPPI TODAY.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA FOR TODAY.

RAIN WILL BE WIDESPREAD TODAY OVER AREAS NORTH OF A COLD FRONT THAT
HAS STALLED FROM EAST CENTRAL LOUISIANA INTO SOUTHEAST AND EAST
CENTRAL MISSISSIPPI. PERSISTENT PERIODS OF HEAVIER RAINFALL WILL
OCCUR...ESPECIALLY OVER AREAS NORTH OF INTERSTATE 20. RAIN AREAS
WILL INCREASE IN INTENSITY WHEN A STRONG WEATHER DISTURBANCE MOVES
ACROSS THE REGION THIS AFTERNOON. AFTER RAINFALL AMOUNTS FROM ONE TO
THREE INCHES AT SOME AREAS OVERNIGHT...ADDITIONAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES WILL BE LIKELY TODAY. HIGHER RAINFALL AMOUNTS
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT
ANTICIPATED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Special weather statement, Jan 6, 9:22 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST TUE JAN 6 2009

MSZ063>065-072-061605-
COVINGTON MS-MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS-
922 AM CST TUE JAN 6 2009

...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON DAVIS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF GOSS AT 922 AM CST...
MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE...NORTHWESTERN
MARION AND SOUTHERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

BANNAN
Special weather statement, Jan 6, 10:25 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CST TUE JAN 6 2009

MSZ054-062-063-061710-
LINCOLN MS-LAWRENCE MS-COPIAH MS-
1025 AM CST TUE JAN 6 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
HEAVY RAINFALL WAS LOCATED 5 MILES NORTHWEST OF BROOKHAVEN AT 1025
AM CST...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN LAWRENCE AND
NORTHEASTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

DHB
Special weather statement, Jan 6, 11:40 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CST TUE JAN 6 2009

MSZ045-049>051-061825-
NEWTON MS-RANKIN MS-SCOTT MS-NESHOBA MS-
1140 AM CST TUE JAN 6 2009

...GUSTY WINDS AND HEAVY RAINS HEADING INTO FOREST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN AND GUSTY
WINDS OF 40 TO 50 MPH WAS LOCATED OVER PULASKI AT 1138 AM
CST...MOVING NORTHEAST AT 50 MPH. THESE WINDS WILL SWEEP THROUGH THE
FOREST TO PROSPECT AREAS BY 1215 PM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTH CENTRAL NESHOBA...SOUTHEASTERN SCOTT...
EXTREME EAST CENTRAL RANKIN AND NORTHWESTERN NEWTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 6:16 PM CSTAreal Flood WarningJANAttala, Carroll, Holmes, Humphreys, Issaquena, Lamar and 7 more82 days
Jan 5, 6:23 PM CSTAreal Flood WarningJANChoctaw, Clay, Lowndes, Oktibbeha, Webster4 hr
Jan 5, 7:19 PM CSTRiver Flood WarningJANMadison, Yazoo13 days
Jan 5, 10:41 PM CSTAreal Flood WarningJANAttala, Carroll, Holmes, Humphreys, Leake, Madison and 2 more3 hr
Jan 5, 10:53 PM CSTAreal Flood WarningJANChoctaw, Clay, Kemper, Lowndes, Neshoba, Noxubee and 3 more3 hr
Jan 6, 4:01 AM CSTRiver Flood WarningJANYazoo8 days
Jan 6, 6:45 AM CSTRiver Flood WarningJANClay4 days
Jan 6, 6:48 AM CSTRiver Flood WarningJANNoxubee6 days
Jan 6, 6:56 AM CSTRiver Flood WarningJANLowndes4 days
Jan 6, 7:09 AM CSTDense Fog AdvisoryJANAdams, Claiborne, Hinds, Jefferson, Kemper, Lauderdale and 8 more102 min
Jan 6, 9:03 AM CSTRiver Flood WarningJANLeake7 days
Jan 6, 9:03 AM CSTRiver Flood WarningJANNeshoba6 days
Jan 6, 9:03 AM CSTRiver Flood WarningJANAttala3 days
Jan 6, 9:16 AM CSTRiver Flood WarningJANHinds, Warren14 days
Jan 6, 9:24 AM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion51 min
Jan 6, 10:01 AM CSTTornado WarningJANCovington, Jasper, Jones, Smith44 min
Jan 6, 12:05 PM CSTFlash Flood WarningJANClay, Lowndes, Oktibbeha4 hr
Jan 6, 12:42 PM CSTFlash Flood WarningJANClaiborne, Copiah2 hr
Jan 6, 1:08 PM CSTFlash Flood WarningJANAttala, Choctaw, Noxubee, Winston3 hr
Jan 6, 1:51 PM CSTFlash Flood WarningJANLeake, Neshoba, Scott2 hr
Jan 6, 4:08 PM CSTAreal Flood WarningJANAttala, Choctaw, Clay, Leake, Lowndes, Montgomery and 5 more12 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.